# SDR SWAA2025021086500

- Difficulty date: January 16, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SCUFF PLATE IS CRACKED <[01]. WELDED THE CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARA 4.B.(4). REFERRED TO BAC 5975.  EQUIPMENT USED; WELDING MACHINE I.D. 10583; CAL DATE 01/2025; APPLIED CHEMICAL CONVERSION COATING ON SCUFFPLATE PER SOPM 20-43-03; APPLIED PROTECTIVE COATING TO INNER SURFACE OF SCUFFPLATE PER AMM 51-21-72-370-804.  SCUFFPLATE WILL BE PREPPED AND INSTALLED ON CUSTOMER CARD TTG8Q00Y5CAP; [02] VERIFIEC CORRECTIVE ACTION.
